# SDR CA110103004

- Difficulty date: December 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 51,934 hours
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 215772
- Condition: Fire
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, P
- Precautionary procedure: F

## Discrepancy

(CAN) INCIDENT DETAILS, ON RAMP, LEAD NOTICED A BRAKE FIRE FROM LT MAIN GEAR, FLAMES WERE CONSISTENT FOR APPROX 30 SECONDS, FIRE DEPT CALLED & RESPONDED.  CAPTAIN ADVISED, THERE WAS NO INDICATION OF EXCESSIVE TEMP OR ABNORMALITIES FROM FLT DECK.  MTCE INSPECTION FOUND EXCESS GREASE AROUND BRAKE ASSEMBLY.  ALL PAX DEPLANED NORMALLY.  DIFFICULTY DATE 12/29/2010
